on January 15th I took a shower with a girl. While in the shower she masturbated me with soap. She never touched her vagina, but my fingers entered her for about 10 sec. and I then briefly stroked for about 10 sec half way through the encounter. There was a lot of strong soap (Irish Spring like). The problem was that I got soap up my urethra toward the end of the encounter (but I never ejaculated). 2-4 hours later the discomfort got worse (UTI symptoms). I went to the Dr. 2 days later and gave them a urine sample…but the lab lost my urin anlysis result (5 days later). I went to another Dr. on Feb 1st and he gave cipro and fluonozone (just in case it was yeast because the tip of the penis burned). After 7 days my Uti symptoms (never any discharge) went away. However, 3 days later they came back . So I got tested for all the major STD’s at an urgent care clinic and the test all came up negative, also the Dr. there game me Doxycycline but I only took it for 4 days because my general practisioner later suggested I stop. From Feb 25 until now I have had the following symptoms: burning at the bottom tip of penis, urinary urgency, eurethral discomfort (slight burning), bladder discomfort, and testicular pain. I have seen an urologist who performed a cycoscopy and said I have a case of prostatitis. He gave me sulfameth for about 12 days, but this didn’t help. He also performed a digital exam of the prostate, but found it normal. My PSA level was also normal. So as of today my symptoms are once again UTI like. In the past, the symptoms when not UTI like inter change with the other symptoms previously mentioned. Almost, forgot to mention my general practitioner treated me for trichonosis just in case. Please help…I am getting depressed over this. What antibiotics should I take and for how long ?
At this point I doubt that you are dealing with a urinary tract infection. I think that you need to start “from square one” and get re-evaluated. I wonder if the initial issue wasn’t a chemical inflammation from the soap made worse by anxiety and reinforced by the multiple treatments (which can, in themselves, create discomforts).
You may ultimately do quite well with a course of a mild sedative after a reevaluation. Get a second opinion from a urologist.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.